Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
185 Posts
Discussion Starter · #1 ·
Hi Girls,  wondering if any of you can help.    We have just gone through our 5th failed IVF attempt,  2 with my own eggs and 3 with donor.    On the last cycle I had been prescribed steriods and Clexane injections by Mr. *******. 

Once I got my negative test I stopped the Clexane (same as Heprin) and about 4 days later a rash started to appear on 2 of the injection sites on each side of my tummy.  Went to GP and she told me to go to chemist and get an over the counter steriod cream (very mild,  no prescription needed).  Used this for about 4 days and yesterday had to go back to her as I had just one big rash over all the sites on each side of my tummy and spreading out to my sides.  She has now prescribed a much stronger steriod cream.

Anyone ever have this reaction and did you change brands?  I also used alcohol wipes to clean the area but had used these before on IVF cycles using my own eggs with no problems so dont really think its that.  Strange thing was that the rash only started after I stopped the injections.  I had been on them for 18 days with no problem.

Thanks for your help.

OM
 

·
Registered
Joined
·
1,575 Posts
Oh no OM,

What an awful thing to happen. I used Clexane and didn't have any problems. I've only ever heard of reactions to the injection site but not the rash as you experienced. I've just done a quick search for side-effects and I can't see this one listed. IK wonder if it was an extreme reaction of the injection site side-effect?

  • Death of skin cells (necrosis) at the site of injection

    Blood clots which form a solid swelling at the injection site (haematoma).

    Pain and irritation at the injection site

One other place to try for ideas would be the Yahoo group Immunology support, which has tons of experience with Clexane.

http://health.groups.yahoo.com/group/immunologysupport/

This external link is not the responsibility of Fertility Friends

I'm also very sorry to read about the failed attempt. Heartbreaking and the drug problems add insult to injury.

Sending a gentle hug to you.
 
1 - 2 of 2 Posts
Top